Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2016, Vol. 32 Issue (5): 541-552    DOI: 10.1007/s10114-016-3667-8
Articles Current Issue| Next Issue| Archive| Adv Search |
Bogomolov Multipliers for Some p-groups of Nilpotency Class 2
Ivo MICHAILOV
Faculty of Mathematics and Informatics, Shumen University “Episkop Konstantin Preslavski”, Universitetska str. 115, 9700 Shumen, Bulgaria

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7